MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CUTTING LOOP, 19/22 FR.

KARL STORZ SE & CO. KG CUTTING LOOP, 19/22 FR.
Model Number 27054G-S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer will not return the device for evaluation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported that the cutting loop tip broke off inside the patient.No patient injury.No negative impact in state of health reported.

Brand Name
CUTTING LOOP, 19/22 FR.
Common Device Name
CUTTING LOOP, 19/22 FR.
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM  78532,
MDR Report Key22470843
Report Number2020550-2025-01178
Device Sequence Number11820982
Product Code FAS
UDI-Device Identifier04048551394410
UDI-Public04048551394410
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/10/2025
Report Date (Section F) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27054G-S
Device Catalogue Number27054G-S
Device Lot Number37AC4995
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/18/2025
Event Location Hospital
Date Report to Manufacturer07/10/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/10/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown